Free Access
Issue
ESAIM: M2AN
Volume 19, Number 1, 1985
Page(s) 33 - 63
DOI https://doi.org/10.1051/m2an/1985190100331
Published online 31 January 2017
  1. A. BENSOUSSAN,J. L. LIONS and G. PAPANICOLAOU. Asymptotic analysis for periodic Structures, North Holland, Amsterdam (1978). [MR: 503330] [Zbl: 0404.35001]
  2. E. M. LANDIS and G. P. PANASENKO. A theorem on the asymptotics of solutions of elliptic equations with coefficients periodic in ail variables except one, Sov. Math. Dokl. 18 (1977) 1140-1143 (Dokl. Akad. Nank. 235, 1977). [MR: 454283] [Zbl: 0378.35020]
  3. J. L. LIONS. Some Methods in the Mathematical Analysis of Systems and their Control, Gordon and Breach, New York (1981). [MR: 664760] [Zbl: 0542.93034]
  4. J. L. LIONS et E. MAGENES. Problèmes aux limites non homogènes et applications, vol. 1, Dunod, Paris (1968). [MR: 247243] [Zbl: 0165.10801]
  5. E. SANCHEZ-PALENCIA. Non-homogeneous media and vibration theory, Lecture Notes 127, Springer, Berlin (1980). [MR: 578345] [Zbl: 0432.70002]
  6. E. SANCHEZ-PALENCIA. Un problème d'écoulement lent d'un fluide visqueux incompressible à travers une paroi finement perforée (Actes à paraître aux éditions Eyrolles, Ecole d'Eté EDF-INRIA-CEA sur l'Homogénéisation). [Zbl: 0516.76086]
  7. L. SCHWARTZ. Distributions à valeurs vectorielles I, II, Ann. Inst Fourier, 7 (1954),1-141 ; 8 (1958), 1-209. [EuDML: 73741] [Zbl: 0089.09801]
  8. VAN DYKE. Perturbation methods in fluid Mechanics, Acad. Press, NewYork (1964). [MR: 176702] [Zbl: 0136.45001]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you